# SDR SWIA2025011315

- Difficulty date: November 15, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT STRAP AT FS559 APPROX LBL 27-42 HAS CORROSION IN SEVERAL SPOTS     (C-CHECK RO 1/13/2025)    REMOVED AND INSTALLED NEW FLOORBOARD SUPPORT STRAP AT FS559 APPROX LBL 27-42 REF DRWG 601R31025 REV N, CRJ 200 SRM 51-42-06-00, AND CRJ 200 SRM 51-45-00-00. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
